# SDR AALA20170105017

- Difficulty date: January 1, 2017
- Submitted: January 5, 2017
- Operation: Air carrier
- Aircraft: N835NN
- Make and model: Boeing 737823
- Aircraft serial: 29577
- Aircraft time: 21,886 hours, 8,557 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Unknown
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED. DURING TAKEOFF, THE THRUST ON THE RIGHT ENGINE FAILED TO ACCELERATE AT THE SAME RATE AS THE LEFT ENGINE CAUSING ASYMMETRICAL THRUST.  ATTEMPTED SECOND TAKEOFF AND RIGHT THRUST STILL SLOW. ACCOMPLISHED AUTO THROTTLE CHECKS IAW AMM 22-31-00, EEC BITE CHECK IAW AMM 73-21-00 AND ENGINE ACCELERATION CHECK IAW AMM 71-00-00-5. OPERATIONAL CHECK GOOD.
